# SDR CALA2017090102997

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 40,539 hours, 11,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR SLIDE LIGHT INOPERATIVE.  REMOVED AND REPLACED LAMP IAW AMM 33-51-06.
